# SDR 2009FA0000731

- Difficulty date: July 1, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N715MT
- Make and model: Cessna 172S
- Aircraft serial: 172S10873
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Part serial: FN0908134
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER END CAP SHATTERED.  THIS IS 3RD OCCURRENCE SEEN ON THESE ACFT. (K)
